# SDR C2XA02CL149

- Difficulty date: July 14, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT AND RIGHT UPPER EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.MAINTENANCE REPLACED THE #4 BATTERY POWER SUPPLY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
